# SDR SWAA2022031506775

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPATMENT FLOOR; FWD TIE-DOWN PLATE ASSEMBLY HAS CORROSION ON UPPER AND LOWER SURFACE; BS 440 RBL24 WL156. / REMOVED CORROSION NO ALLOWABLE LIMITS TO BE FOUND IN SRM 53-00-53-1A-2 FOR FWD TIE DOWN PLATE AT BS 440 RBL 24 WL 156 REPLACED FWD TIE DOWN PLATE ON BENCH A TAG # A21729.
